# SDR 96ZZZX1469

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: L3Harris Technologies, Inc, repair station ODMR232L
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 006062
- Condition: Wrong Part
- Location: Elt
- Component: Dornemargln, DMELT1411
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN UNIT WAS RETURNED TO DORNE AND MARGOLIN FOR REPAIR DUE TO NO OUTPUT, IT WAS FOUND THAT THE ARTEX BATTERY INSTALLED IN THE UNIT WAS ONLY APPROVED TO TSO C91.  SUBMITTER STATED THIS BATTERY PACK DOES NOT FIT PROPERLY IN THE D & M ELT 14-1-1 AND THIS MAY HAVE CAUSED THE FAILURE IN THIS UNIT AS THE WIRE FOR THE BATTERY WAS DAMAGED CAUSING THE FAILURE.
